MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS

ABBOTT LABORATORIES ARCHITECT TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number 1L77-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information.Patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect tacrolimus results on one kidney transplant patient.The results provided were: renal transplant performed on (b)(6) and tacrolimus on (b)(6) = around < 10 ng/ml on (b)(6) 2023 sid (b)(6) 1:1=> 30 ng/ml; 1:4=60.30 ng/ml on (b)(6) 2023 sid (b)(6) 1:1= >30 ng/ml; 1:2= >60 ng/ml; 1:3=77.1 ng/ml; 1:4=76.6 ng/ml on (b)(6) 2023 sid (b)(6) 1:1=>30 ng/ml; 1:3=39.60 ng/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, accuracy testing of architect tacrolimus reagent lot 44086fp00.A review of complaints determined that there are no trends for the product for the complaint issue.A review of tickets determined there is as expected complaint activity for lot number 44086fp00.Return testing was not completed as returns were not available.Accuracy testing was performed with a retained kit of lot 44086fp00, and all specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect tacrolimus reagent lot 44086fp00 was identified.
 
Event or Problem Description
The customer observed falsely elevated architect tacrolimus results on one kidney transplant patient.The results provided were: renal transplant performed on (b)(6) and tacrolimus on (b)(6) = around < 10 ng/ml.On (b)(6) 2023 sid (b)(6) 1:1=> 30 ng/ml; 1:4=60.30 ng/ml.On (b)(6) 2023 sid (b)(6) 1:1= >30 ng/ml; 1:2= >60 ng/ml; 1:3=77.1 ng/ml; 1:4=76.6 ng/ml.On (b)(6) 2023 sid (b)(6) 1:1=>30 ng/ml; 1:3=39.60 ng/ml there was no reported impact to patient management.

Brand Name
ARCHITECT TACROLIMUS REAGENT KIT
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16731740
Report Number1415939-2023-00026
Device Sequence Number6663565
Product Code MLM
UDI-Device Identifier00380740001377
UDI-Public00380740001377
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Model Number1L77-25
Device Catalogue Number01L77-25
Device Lot Number44086FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6); (B)(6)
Patient SexUnknown